# SDR ASAA2015032411106

- Difficulty date: March 24, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 44,136 hours, 17,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LENS FOUND IN GALLEY.  ACFT GROUNDED.  REPLACED EMERGENCY EXIT SIGN ASSY AS REQUIRED.  OPS CK GOOD.
